# SDR QXEA200701672

- Difficulty date: November 3, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 9,664 hours, 8,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 713
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - AFT CARGO BAY, LEFT SEAT TRACK 7" LONG SECTION OF SEAT TRACK AT STATION X713 - Z100 HAS CORROSION.  REPAIRED IAW SRM 51-40-07, 51-42-05, 51-40-15.
